# SDR DALA2024061005928

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500c S8-9r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0382144) FRAME AT A/C RAIL BRACKETS - INSP/MOD; SEC. 01. ON STA=500C BTW S8R AND S9R AT PAX CABIN CRACK WAS FOUND OF 0.5IN. LENGTH. SUMMARY OF NRC 00511. SEC. 01. ON STA=500C BTW S8R AND S9R WAS REPAIRED UNDER AMDS 2526-01236-02B.
